NRAS

Feel total rubbish

I feel absolutely awful today, not sure if it's the new Dmard Azathioprine, or returning to taking NSAIDs Naproxen, or both! In the last few days have been quite dizzy, and nearly fallen over a couple of times, disaster for my poor frail knees and hips, now having pins and needles permanently in my hands and a feeling like I have a head full of cotton wool. Waiting for GP to call, anyone out there ever felt like this jennyxx

13 Replies
oldestnewest

Definatley need to see the GP I think Chubby, dizzyness and pins and needle would need checking whatever the cause, i feel. Hope you ok and let us know what he says. Rest up until he comes! Axx

Reply

Agree with Allanah. You should get it checked out. xx

Reply

Jenny get to see the doc asap. sylvia.xx

Reply

Hope you get to the root of the problem asap.

Jx

Reply

Hi, have seen GP, spoken to rheumy nurse, who has spoken to my consultants, and had a couple of hours sleep. The general consensus is that it could well be an interaction between drugs, so I have to leave off everything ( in for a wonderful weekend, not!) . Then I have to start the Dmard on its own on Monday, I feel really nervous about doing this , but heyho, I suppose there are a lot worse things. Thanks all for your concern, it is a really good feeling to hear from voices out there. Jennyxxx

Reply

Hi Chubby, I have felt much the same when I had to finish work because of it, I was diagnosed with high Blood Pressure from the Naproxen But every painkiller does the same for me, so untill they can get my BP down I am not on any DMARD. I was rushed into hospital feeling just like that, falling over, dizzy, headache, and cottonwool brain, but at the A & E they couldn't put it down to anything except my BP was very high. I am feeling better and less dizzy but it took a couple of weeks of real rest. Hope you feel clearer and better soon. Carol

Reply

Hi Carol, thank you so much for you support, it does a girl good, to hear from from those who have experienced similar things. It's so easy to feel isolated . My GP is wonderful, she phoned me up yesterday evening, and had long chat with me. She told me to take a break from everything except painkillers and if needed my old NSAIDs Etericoxib, for a couple of weeks and give my body a rest. She has known me for about 15 years and from before I started taking all these complicated drugs. Also she has seen me in better times. My hospital is brilliant, but they have so many consultants and expertise, that sometimes I am just overwhelmed by it all. Yesterday being one of those days! Feel , more in control today, and am trying to forget these symptoms and watching my step, hopefully, I will have a clearer head soon. You're all brilliant hear and thank goodness I decided to open up a bit, it has taken me a lot of years. Hope you are doing good today. Jennyxxxx

Reply

Ps I thought I had MS and have asked for a Neurology appt, but GP says all these symptoms are RA.

Reply

Well done on getting sorted, and what a relief it is when you do get feedback from the Docs (and of course all of us lol) !! Axx

Reply

Hi Allanah ( love your name and your photo) I've been going to reply properly to you very welcome reply yesterday, but by the end of the day, I was totally worn out, and now my sister has bee on the phone for an hour and half! Thank goodness for my GP she is really marvellous and so supportive and has the benefit of knowing me, before I was this drug befuggled person I am now!!

Hope things are good with you, and keep in touch. Jennyxxx

Reply

Glad to hear that you have a GP who is on the ball and takes time to pick up the phone to reassure you. Hope that you feel better soon. Take care. Wendy xx

Reply

Gps are often the best as they have an overview of you and all your medication.. that aside azthioprine is a powerful drug. take things steady xx

Reply

Thanks so much all of you for your messages, I can't tell you how helpful it is to me, had a much better day today. Jennyxx

Reply

You may also like...